# SDR 7AHR2012021282584

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD LT FLAP WB 117.10 L/E DENTED IN UPPER SURFACE.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW SRM 57-50-4, FIG 4.
